Embedding grids into hypercubes
There is a dilation 2 embedding of the [m×k] grid into its optimal hypercube, under conditions described in Theorem 2.1.
For any k<d, there is a dilation k+1 embedding of a [a1×a2× ... ×ad] grid into its optimal hypercube, under conditions described in Theorem 3.1.
A lower bound on dilation in embedding multi-dimensional meshes into their optimal hypercube as described in Theorem 3.2.
Unable to display preview. Download preview PDF.
- [AR]R. Aleliunas and A. L. Rosenberg, ”On Embedding Rectangular Grids in Square Grids”, IEEE Trans. on Computers, C-31, 9 (1982), pp. 907–913.Google Scholar
- [BCLR]S. Bhatt, F. Chung, T. Leighton, and A. Rosenberg, ”Optimal Simulation of Tree Machines”, Proc. 27th Annual IEEE Symp. Foundations of Computer Sci., Oct. 1986, pp. 274–282.Google Scholar
- [BS]J. E. Brandenburg and D. S. Scott, ”Embeddings of Communication Trees and Grids into Hypercubes”, Intel Scientific Computers Report #280182-001, 1985.Google Scholar
- [CC]M. Y. Chan and F. Y. L. Chin, ”On Embedding Rectangular Grids in Hypercubes”, to appear in IEEE Trans. on Computers. (Tech. Report TR-B2-87, February, 1987, Centre of Computer Studies and Applications, University of Hong Kong, Pokfulam Road, Hong Kong)Google Scholar
- [Ch]M. Y. Chan, ” Dilation 2 Embedding of Grids into Hypercubes”, Technical Report, University of Texas at Dallas, Computer Science Program, 1988.Google Scholar
- [E]J. A. Ellis, ”Embedding Rectangular grids into Square Grids”, Proc. of Aegean Workshop On Computing, Corfu, Greece 1988.Google Scholar
- [Fe]W. Feller, ”An Introduction to Probability Theory and Its Applications”Google Scholar
- [G]D. S. Greenberg, ”Optimum Expansion Embeddings of Meshes in Hypercube”, Technical Report YALEU/CSD/RR-535, Yale University, Dept. of Computer Science.Google Scholar
- [HLN]J. Hastad, T. Leighton, and M. Newman, ”Reconfiguring a Hypercube in the Presence of Faults”, Proc. 19th Annual ACM Symp. Theory of Computing, May 25–27, 1987.Google Scholar
- [HJ]Ching-Tien Ho and S. Lennart Johnson, ”On the Embedding of Arbitrary Meshes in Boolean Cubes with Expansion Two Dilation Two”, Proc. 1987 International Conference on Parallel Processing, pp. 188–191.Google Scholar